PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Canonical number systems over imaginary quadratic Euclidean domains

Volume 146 / 2017

Attila Pethő, Péter Varga Colloquium Mathematicum 146 (2017), 165-186 MSC: Primary 11A63; Secondary 11K16. DOI: 10.4064/cm6728-12-2015 Published online: 9 September 2016


We investigate canonical number systems over imaginary quadratic Euclidean domains. We define a canonical digit set in a uniform way. Linear ECNS polynomials are characterized completely. We prove that for every degree there are infinitely many ECNS polynomials. As a byproduct we give a sufficient condition for a polynomial to be symmetric-CNS.


  • Attila PethőDepartment of Computer Science
    University of Debrecen
    P.O. Box 12
    H-4010 Debrecen, Hungary
    University of Ostrava
    Faculty of Science
    Dvořákova 7
    70103 Ostrava, Czech Republik
  • Péter VargaSemmelweis utca 23, 3/23
    H-1052 Budapest, Hungary

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image